# SDR USAA951388

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 328
- Part time: 35,896 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-2' CHECK VISUAL INSPECTION, FOUND .25 INCH BY 48 INCH CORRODED CABIN FLOOR BEAM, BS 328 AT RBL 10 INCHES - RBL 58 INCHES.  REMOVED CORRODED SECTION OF T-CAP AND SPLICED IN NEW SECTION.  REPAIRED PER TR 53-10-13.  CORRISION TASK NR C53-107-02.  CORROSION LEVEL 2.  (X)
